MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BROMELIN FOR ERYTYPE, 10 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH BROMELIN FOR ERYTYPE, 10 ML
Catalog Number 806210100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false positive results for anti-d on two different tango optimo on site when using bromelin for erytype.The customer suspected that the bromelin for erytype would not work for full 24 hours after preparing the working solution.The customer observed "weird looking results" in the d- wells when using solution that was prepared approximately 22 hours ago.The customer did not send in the allegedly defective for investigational testing.Therefore our quality control laboratory tested their retained sample of the supposedly defective lot bromelin for erytype and also a reference lot.Both reagents were tested when freshly prepared and a second time after 22 hours "on board".Erytype s abd+rev.A1b #8646110 was used for the testing which is the same lot that was used by the customer.All positive and negative reactions were correct.We did not observe any false positive reaction.A review of the batch record documentation showed no irregularities which might have negative influences on the quality of the allegedly defective lot bromelin for erytype.Both affected tango optimo were checked by our field service engineer.No indication for an instrument malfunction could be identified, both instruments were confirmed to operate within specification.The customer assumes improper mixing of reagents by a new employee.

Brand Name
BROMELIN FOR ERYTYPE, 10 ML
Common Device Name
BROMELIN FOR ERYTYPE
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6787396
Report Number9610824-2017-00053
Device Sequence Number992653
Product Code KSZ
UDI-Device Identifier07611969965755
UDI-Public07611969965755
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BK040070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2017
Device Catalogue Number806210100
Device Lot Number8712070-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1